Defect zero characters and relative defect zero characters. (English) Zbl 1280.20010

Summary: For a normal subgroup \(K\) of a finite group \(G\) and a \(G\)-invariant irreducible character \(\xi\) of \(K\) we show under a certain condition there is a bijection between the set of relative defect zero irreducible characters of \(G\) lying over \(\xi\) and the set of defect zero irreducible characters of \(G/K\).


20C20 Modular representations and characters
20C15 Ordinary representations and characters
Full Text: DOI Euclid


[1] W. Feit, The representation theory of finite groups , North-Holland Mathematical Library, 25, North-Holland, Amsterdam, 1982. · Zbl 0493.20007
[2] I. M. Isaacs, Character theory of finite groups , Academic Press, New York, 1976. · Zbl 0337.20005
[3] A. Laradji, On characters with minimal defects, J. Reine Angew. Math. 448 (1994), 27-29. · Zbl 0790.20019 · doi:10.1515/crll.1994.448.27
[4] M. Murai, Simple proofs of some theorems in block theory of finite groups, Osaka J. Math. (to appear). · Zbl 1269.20008
[5] H. Nagao and Y. Tsushima, Representations of finite groups , translated from the Japanese, Academic Press, Boston, MA, 1989. · Zbl 0673.20002
[6] G. Navarro, Actions and characters in blocks, J. Algebra 275 (2004), no. 2, 471-480. · Zbl 1075.20005 · doi:10.1016/j.jalgebra.2004.01.022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.